Jump to content

Recommended Posts

When I started taking Abilify, it was July of last year. About a month after taking it, I started to randomly get nauseous, my vision would get fuzzy and eventually black, then I would faint with minor convulsions. It finally stopped about November. Then, last month, I started to feel the same way, and today I fainted again. I told my doctor about this and she dismissed it. I'm wondering, however, if this has anything to do with the heat? Before I fainted today, I started to feel exceptionally warm. Has anyone else experienced fainting on Abilify?

Link to comment
Share on other sites

If your doctor just dismissed it.. thats a bad sign. There is clearly something going on, that your doctor is possibly ignoring - people don't just faint for no reason. I know these drugs are known to cause cardiac problems, might be worth discussing with a regular doctor, or find a different psychiatrist.

Link to comment
Share on other sites

When I started taking Abilify, it was July of last year. About a month after taking it, I started to randomly get nauseous, my vision would get fuzzy and eventually black, then I would faint with minor convulsions. It finally stopped about November. Then, last month, I started to feel the same way, and today I fainted again. I told my doctor about this and she dismissed it. I'm wondering, however, if this has anything to do with the heat? Before I fainted today, I started to feel exceptionally warm. Has anyone else experienced fainting on Abilify?

I tried to take abilify twice (unsuscesfully). The second time was this year. The fist day I took it, I got very dizzy, and couldnĀ“t be on my feet. I had to go lay down.

Sounds like your symptoms are way worse than what I experienced. I think convulsions and fainting are something to analyze. If I told my pdoc I had convulsions he would reconsider my medication.

It would be useful to have another expert opinions.

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...